# SDR 2025FA0000000

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: SL12186
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NHDO ASSEMBLING COMCC??NG RODS TO CRANKSHAFT DURING OVERHAUL. II WAS NOTICED THAT T NUT WAS NOT SLMNG FLUSH TO ITS BEARING SURFACE. THE NUT HAD BEEN RUN DOWN FINGER TIGHT, PRIOR TO TORQUING LOOKING AT THO NUT, 1T IS OBVIOUS THAT THO NUT WAS NOT 1N THE PROPER ONCNTABON WHEN THE TREADS WERE CUT LOOKING AT LHE NUT BEING THREADED ON A BOLL ILLE WOOOTO 1$ OBVIOUS THE DISTON,ON CAN BE SOON ,WE BOLLOVE THAT THO NUT COULD HAVE BOON PROPE??Y TORQUED AND MAY HAVE WORKED SATISFACTORILY. BUT THERE ,S ALSO THO PROBABLY THAT WOULD HAVE BEEN UNDUE STRESSES ON THO NUT WT.CH WOULD HAVE RESULTED RN 11< !ALLURE AND POSSIBLE CORASTRCPT,C FAILURE OF THE ENGINE 
THIS DISCREPANCY WAS NOT SEEN IN THE OTHER PARTS ON IHE OOREH WE RECEIVED.
